# SDR RAIA201310160002

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 23,081 hours, 17,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY FLOOD LIGHT ON FORWARD HANDRAIL HINGE OF THE AIRSTAIRS IS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED BULB, OPS CHECKED GOOD.
